Access count of this item: 99

Files in This Item:
File Description SizeFormat 
1323_05.pdf642.43 kBAdobe PDFView/Open
Title: Uniqueness and error bounds for eikonal equations with discontinuities (Viscosity Solutions of Differential Equations and Related Topics)
Authors: Deckelnick, Klaus
Elliott, Charles M.
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1323
Start page: 37
End page: 44
URI: http://hdl.handle.net/2433/43129
Appears in Collections:1323 Viscosity Solutions of Differential Equations and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.